# SDR KNNA200700043

- Difficulty date: November 13, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 231098
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 114A71213
- Condition: Jammed
- Location: Zone 500
- Part time: 56,515 hours, 42,986 cycles
- Component: Slat System, Boeing
- Component part number: 6546422299A
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LT LEADING EDGE SLAT DID NOT RETRACT, AIRCRAFT DIVERTED FROM KGNV TO KJAX.  PILOT DECLARED IN FLIGHT EMERGENCY FOR FLAPS UP LANDING.  AFTER REMOVAL AND INSPECTION, FOUND OUTBD AUXILIARY TRACK JAMMED, WHICH CAUSED THE SLAT TO SHIFT AND THE TRAILING EDGE TO REACH THE UPPER STOP.  THUS CAUSING THE DAMAGE TO THE STAT ASSY.
